# SDR WX0A1900010073966

- Difficulty date: November 18, 2021
- Submitted: February 8, 2022
- Operation: Air carrier
- Aircraft: N326NV
- Make and model: Airbus A319-111
- Aircraft serial: 2586
- Aircraft time: 49,370 hours, 31,718 cycles
- System (JASC): 5700 · Wing Structure
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: 9
- Nature of condition: P
- Precautionary procedure: K

## Discrepancy

NRC 5000-0027: 1237-20 LH WING REAR SPAR, MLG RETRACTION ACTUATOR JACK ANCHORAGE FITTING, CORROSION FOUND AROUND BUSHING ON UPPER AND LOWER FACE. / LH MLG RETRACTION,JACK ANCHORAGE FITTING REPAIRED AS PER SRM 57-26-13-300-025. SEE AWS FOR DETAILS.REPAIR CATEGORY C,REPAIR LIFETIME LIMIT OF 30000FC FROM REPAIR EMBODIEMENT AP PER LIFETIME TABLE 001 OF SRM 57-26-13-300-025.REPAIR ACCOMPLISHED AT 34687FC.ANCHORAGE FITTING TO BE REPLACED OR AIRBUS MUST BE CONTACTED NLT 64687FC."
